# SDR I5PA2022090775701

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,247 hours, 33,687 cycles
- Engine: Pwa PW2040
- Engine time: 76,990 hours, 25,821 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 1212
- Condition: Faulty
- Location: L Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED VALVE MSG DURING ENG ANTI ICE OPERATION. HIGH STAGE SYSTEM FOUND FAULTY AND PLACED ON MEL INITIALLY. DURING A BLEED HEALTH CHECK, THE LEFT ENG HIGH STAGE PILOT WAS FOUND FAULTY AND REPLACED. THE HEALTH CHECK WAS PERFORMED AGAIN AND THE HIGH STAGE SYSTEM PASSED PER THE APPLICABLE AMM, THE MEL WAS THEN CLEARED.
